# SDR 07FDEA03745

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973021223
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NICK ON FRAME 61, STRG 15 LT AND THREE OPEN FASTENER HOLES. REPAIR PERFORMED BY BLEND OUT NICK AND CLOSING BLIND OPEN FASTENER HOLES IAW EA 6-5317-92170 AND RAS/DATLS/0002688/2005 ISSUE A.
